# SDR AALA202503176445

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 67,858 hours, 28,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE FLASHLIGHT UNDER THE AFT RIGHT FLIGHT ATTENDANT JUMP SEAT IS INOPERATIVE. REMOVE AND REPLACED FLASHLIGHT BATTERY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00-900-806.
